# SDR ASAA0640655

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 42,339 hours, 23,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6552878102
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORRODED MOPSILL AT AFT ENTRY DOOR.  BLENDED CORROSION ON MOPSILL OUT OF LIMITS.  REMOVED AND REPLACED MOPSILL PER SRM 51 40 02.
